# SDR CA000215004

- Difficulty date: February 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 731840
- Condition: Failed
- Location: Hyd System
- Part time: 20,740 hours, 30,361 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED A STBY HYD PUMP NR 1 HOT CAUTION LIGHT AFTER TAKE-OFF. AFTER LANDING, MAINTENANCE CREW COULD SMELL A BURNING ODOR COMING FROM THE NR 1 STANDBY HYD PUMP. THE PUMP WAS REPLACED AND THE AIRCRAFT WAS RETURNEED TO SERVICE.
